American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 138 found      Go to page: 1 2 3 4 5

[61] S. Hassi, H. S. V. de Snoo and A. D. I. Willemsma. Smooth rank one perturbations of selfadjoint operators. Proc. Amer. Math. Soc. 126 (1998) 2663-2675. MR 1451805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] P. Kurasov and J. Boman. Finite rank singular perturbations and distributions with discontinuous test functions . Proc. Amer. Math. Soc. 126 (1998) 1673-1683. MR 1443392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Haïkel Skhiri. On the topological boundary of semi-Fredholm operators. Proc. Amer. Math. Soc. 126 (1998) 1381-1389. MR 1443858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Pak Wai Poon. The stability radius of a quasi-Fredholm operator. Proc. Amer. Math. Soc. 126 (1998) 1071-1080. MR 1443849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Stephane Jaffard and Robert M. Young. A representation theorem for Schauder bases in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 553-560. MR 1425127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Rafael del Rio and Barry Simon. Point spectrum and mixed spectral types for rank one perturbations. Proc. Amer. Math. Soc. 125 (1997) 3593-3599. MR 1416082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Marianna A. Shubov. Nonselfadjoint operators generated by the equation of a nonhomogeneous damped string. Trans. Amer. Math. Soc. 349 (1997) 4481-4499. MR 1443891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Daoxing Xia. Chern characters associated with almost commuting algebras. Proc. Amer. Math. Soc. 125 (1997) 507-514. MR 1363189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Chunlan Jiang, Shunhua Sun and Zongyao Wang. Essentially Normal Operator + Compact Operator = Strongly Irreducible Operator. Trans. Amer. Math. Soc. 349 (1997) 217-233. MR 1376549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Calin-Grigore Ambrozie. The Euler characteristic is stable under compact perturbations . Proc. Amer. Math. Soc. 124 (1996) 2041-2050. MR 1322909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Daoxing Xia. Generalized cyclic cohomology associated with deformed commutators. Proc. Amer. Math. Soc. 124 (1996) 1743-1753. MR 1307572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] M. Thamban Nair. On spectral properties of perturbed operators . Proc. Amer. Math. Soc. 123 (1995) 1845-1850. MR 1242098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] L. Elsner and S. Friedland. Variation of the discrete eigenvalues of normal operators . Proc. Amer. Math. Soc. 123 (1995) 2511-2517. MR 1257103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Răzvan Gelca. Compact perturbations of Fredholm $n$-tuples . Proc. Amer. Math. Soc. 122 (1994) 195-198. MR 1201803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Wei Bang Gong and De Guang Han. Spectrum of the products of operators and compact perturbations . Proc. Amer. Math. Soc. 120 (1994) 755-760. MR 1197538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] V. A. Liskevich and Yu. A. Semenov. Some inequalities for sub-Markovian generators and their applications to the perturbation theory . Proc. Amer. Math. Soc. 119 (1993) 1171-1177. MR 1160303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Fernando Galaz-Fontes. Measures of noncompactness and upper semi-Fredholm perturbation theorems . Proc. Amer. Math. Soc. 118 (1993) 891-897. MR 1151810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] M. Mbekhta. Sur la structure des composantes connexes semi-Fredholm de $B(H)$ . Proc. Amer. Math. Soc. 116 (1992) 521-524. MR 1097348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] R. McEachin. A sharp estimate in an operator inequality . Proc. Amer. Math. Soc. 115 (1992) 161-165. MR 1081093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] K.-H. Förster and K. Jahn. Extremal compressions of closed operators . Proc. Amer. Math. Soc. 114 (1992) 171-174. MR 1068121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Lyle Noakes. Invariant subspaces and perturbations . Proc. Amer. Math. Soc. 114 (1992) 365-370. MR 1087467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Khristo N. Boyadzhiev. A trace formula for two unitary operators with rank one commutator . Proc. Amer. Math. Soc. 113 (1991) 157-162. MR 1057950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Daoxing Xia. Principal distributions for almost unperturbed Schr\"odinger pairs of operators . Proc. Amer. Math. Soc. 112 (1991) 745-754. MR 1042275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Daoxing Xia. Some trace formulas for almost unperturbed Schr\"odinger pairs of operators . Proc. Amer. Math. Soc. 112 (1991) 755-764. MR 1042276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] James S. Howland. Random perturbations of singular spectra . Proc. Amer. Math. Soc. 112 (1991) 1009-1011. MR 1037208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] F. O. Farid. Spectral properties of perturbed linear operators and their application to infinite matrices . Proc. Amer. Math. Soc. 112 (1991) 1013-1022. MR 1057943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Lige Li and A. G. Ramm. A singular perturbation result and its application to mathematical ecology . Proc. Amer. Math. Soc. 111 (1991) 1043-1050. MR 1043414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] B. Najman. Convexity properties of distinguished eigenvalues of certain classes of operators . Proc. Amer. Math. Soc. 111 (1991) 221-225. MR 1027100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Domingo A. Herrero. A unicellular universal quasinilpotent weighted shift . Proc. Amer. Math. Soc. 110 (1990) 649-652. MR 1023343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] John B. Conway, Domingo A. Herrero and Bernard B. Morrel. Completing the Riesz-Dunford functional calculus. Memoirs of the AMS 82 (1989) MR 974999.
Book volume table of contents   


Results: 61 to 90 of 138 found      Go to page: 1 2 3 4 5